# SDR SIMA20250709001

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 20,253 hours, 13,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 4A40307
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HOUSING BROKE AWAY FROM CABIN DOOR L1 UPON CLOSING. REF AML PAGE 104700936 MEL 2553 - AUTH# 07-489D-C REPAIR C - POSITION L1 - FMR 05925027E - MEL DEFERRAL - CATEGORY C RAR L1 EMERGENCY EVACUATION DOOR SLIDE ASSEMBLY IAW AMM 25-65-01 MEL RESTORED
